Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for grey hair

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2004
Answered : 1099 Questions
Question
Hi Sir,
My name is XXXXXX, 22 years old. I have had few grey hair since 16 yrs old but those hairs were eventually turning black after few months but the grey hair count has increased recently and i have around 60-70 grey hair strands now. Is there any treatment i could take for the grey hair reversal and prevention, Please guide me i am too worried of getting more grey hair
Posted Tue, 19 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Saumya Mittal 2 hours later
Brief Answer:
try supplements

Detailed Answer:
Hi, I have read your query and will try to help you

one of the commonest causes of getting grey hair is nutritional deficiency.
the most common nutritional deficiency involved may be iron and vitamin and micronutrients deficiency.
you can either directly try some supplements of multivitamins and minerals.
alternatively, you can go for the testing. If the tests show low levels, then you can proceed for the supplementation accordingly.

also suggest meeting a dermatologist, if not already done so. in dermatology, many conditions are diagnosed on seeing a lesion. That cannot be done online

Best of luck
Dr Mittal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor